About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 459161, 7 pages
http://dx.doi.org/10.1155/2013/459161
Research Article

Existence and Ulam Stability of Solutions for Discrete Fractional Boundary Value Problem

1Department of Mathematics, Xiangnan University, Chenzhou 423000, China
2School of Mathematics and Computational Science, Xiangtan University, Xiangtan 411005, China

Received 28 May 2013; Accepted 9 July 2013

Academic Editor: Shurong Sun

Copyright © 2013 Fulai Chen and Yong Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fulai Chen and Yong Zhou, “Existence and Ulam Stability of Solutions for Discrete Fractional Boundary Value Problem,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 459161, 7 pages, 2013. doi:10.1155/2013/459161